RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 1, Pages 49–56 (Mi fpm754)  

This article is cited in 2 scientific papers (total in 2 papers)

Electromagnetic waves that admit translations along the null vector

A. S. Ivanova

Ivanovo State University

Abstract: We consider the subgroups of the Poincaré group that contains translations along null vector and assign classes of electromagnetic waves to such subgroup. The description of these classes is obtained, and some representatives are given.

Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:6, 4459–4464

Bibliographic databases:

UDC: 514.83+514.7

Citation: A. S. Ivanova, “Electromagnetic waves that admit translations along the null vector”, Fundam. Prikl. Mat., 10:1 (2004), 49–56; J. Math. Sci., 136:6 (2006), 4459–4464

Citation in format AMSBIB
\Bibitem{Iva04}
\by A.~S.~Ivanova
\paper Electromagnetic waves that admit translations along the null vector
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 1
\pages 49--56
\mathnet{http://mi.mathnet.ru/fpm754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119752}
\zmath{https://zbmath.org/?q=an:1079.78012}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 136
\issue 6
\pages 4459--4464
\crossref{https://doi.org/10.1007/s10958-006-0236-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745667360}


Linking options:
  • http://mi.mathnet.ru/eng/fpm754
  • http://mi.mathnet.ru/eng/fpm/v10/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Ivanova, M. A. Parinov, “Some classes of electromagnetic waves that admit parabolic helices”, J. Math. Sci., 151:4 (2008), 3123–3132  mathnet  crossref  mathscinet  zmath
    2. M. A. Parinov, “Wave solutions admitting elliptic helices to Maxwell equations”, Russian Math. (Iz. VUZ), 53:4 (2009), 62–66  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:175
    Full text:48
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019